# SDR UALA2012082904848

- Difficulty date: August 27, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,606 hours, 12,046 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING TWO ORANGE CREW LIFE VESTS IN COCKPIT.  REPLACED CREW LIFE VEST.
